Estradiol + Norethindrone ForumsRecently active Estradiol + Norethindrone forums and community discussion threads. Post your question or story about Estradiol + Norethindrone and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
I've been taking this pill for a week and a half, and I feel exhausted, but when I go to bed I can't sleep. I also feel hungry most all of the time. ## This is a synthetic hormone medication and the symptoms you've described are some of those that are usually among the signs of estrogen dominance. That can happen, when you taking a medication such as this, because basically you wake the estrogen receptors in your body back up. They may improve, after a few more weeks pass, as your body adjusts to the medication. If they don't, then it may not be the right thing for you to take, because it may be adding to much estrogen and not enough of the synthetic progestins to balance it out. Thus, if they continue too long, or get worse, you'll need to consult your doctor and tr...3 REPLIES Updated
I have been using Estra-Noreth 1.0/0.5mg for about 6 months for menopause symptoms. I have not had a period since starting this medication. I missed two days dosage & my period started. Is this because I missed my dosage? ## Yes, this is really just a hormonal contraceptive, except you take it constantly, rather than taking a week off. The way they work is that a withdrawal period induces your menstrual cycle, so that's what you did by missing a couple of doses. Learn more oral contraceptive details here. Are there any other questions I can help with? ## I have been taking estra-noerth 1.0/0.5 for about a month because of hot flashes and other menopause symptoms. I have not had a period for two years now i have noticed spotting. Is this normal? ## I've been on Estra Noreth 1...5 REPLIES Updated
I have been taking this medication for three days now and am feeling sluggish. As well I have cramps in my feet. Does this have anything to do with this medication? ## Yes, it may be due to the medication, these are hormones and have been known to cause those types of side effects. They should wear off after your body gets used to the medication. Learn more Estradiol details here. Learn more Norethisterone details here. However, if they continue too long, or become severely problematic, then you should be sure to consult your doctor. Are there any other questions or comments?1 REPLY Updated